# SDR IPXA2017091421706

- Difficulty date: August 22, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA004915
- Condition: Dented
- Location: Bs 755
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  MAIN CABIN FRAME IS DENTED AT BS 755 BETWEEN LONGERONS 12 - 13R.  REPAIRED THE FRAME IAW EA 011-5310-01-A6962, REV I/R, AND EO MD11-5310-65667-A.   MAJOR.
